# SDR AU000013

- Difficulty date: January 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 2564 · Life Raft
- Part: Valve
- Part number: K15981
- Condition: Failed
- Location: Life Raft
- Component: Life Raft, Rfdaviation, 10RMK174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT''S LIFE RAFT EXPERIENCED AN UNCOMMANDED INFLATION DUE TO A RUPTURED SEAL AND WASHER IN THE INFLATION HEAD.  DAMAGE TO THE RIGHT PILOT''S DOOR WITH DOOR LATCH TORN FROM DOOR FRAME CAUSING A HOLE IN THE DOOR FRAME AND SURROUNDING STRUCTURE.
